# SDR C77A20160720010

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 22,639 hours, 12,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Part time: 11,560 hours, 6,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN  FLOOR DOUBLER CORRODED AT FRAME 19.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-01, & 51-43-01.
